User Profile
Why am I vomiting foam, water and food while taking Nexium?


Did you find this post helpful?
|

User Profile
replied April 28th, 2009
Digestive and Bowel Disorders Answer A6453
Unfortunately, the information that you have provided is not detailed or specific enough to offer any suggestions.

Therefore, I would recommend that you discuss these symptoms with the physician who prescribed this medication for you.


Sincerely/ Robert A. Wascher, MD, FACS
A landmark, evidence-based guide to a healthy cancer-prevention lifestyle, based on cutting-edge cancer research.
|
Did you find this post helpful?
Quick Reply
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Digestive and Bowel Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.